# SDR ASAA0540733

- Difficulty date: December 11, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587570
- Condition: Corroded
- Location: Fs 302-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND R1 DOOR MOPSILL IS CORRODED.  REMOVED AND REPLACED R-1 DOOR MOPSILL PER B737-400 SRM 51-40-02.  (M)
